# SDR SWAA2022032434353

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING # 4 SPOILER UPPER SURFACE DENT WAS FOUND TO BE DELAMINATED / EVALUATED REMOVED DAMAGE; CLEANED; PREPPED AND REPAIRED DENT DAMAGE/ DELAM ON L/H WING #4 SPOILER UPPER SURFACE IAW B737-800 SRM 57-53-01-2R-4; PAR 3 (A AND B); SRM 51-70-10-2R-2; PAR (4D AND F) AND SRM 51-70-10-2R-0; REV 68
